[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Stinging Bolus's

Paul--maybe this problem doesn't have to do specifically with pumping.  ???  
When I give an injection with a humalog pen, it sometimes stings a lot . . 
kind of what you described.  It usually only happens if I forget to change 
the pen needle and use the same one twice.  I don't know how this relates to 
pumping but . . . . ohwell.  --Gianna

>From: "Whitaker, Paul" <email @ redacted>
>Reply-To: email @ redacted
>To: "'Insulin-Pumpers (US)'" <email @ redacted>
>Subject: [IP] Stinging Bolus's
>Date: Tue, 17 Aug 1999 18:19:15 -0700
>Hello everyone,
>After two months pumping I'm still finding things I can't explain. Today,
>whenever I have done a bolus I have a stinging sensation at the site. It's
>not painful, but it sure does make me jump when it starts - like sticking a
>hot needle in.
>Does anyone what causes this? The site 'looks' and feels OK, (it's 30 hrs
>old), and I haven't experienced any 'high's.
>Insulin Pumpers website http://www.insulin-pumpers.org/
>for mail subscription assistance, contact: HELP@insulin-pumpers.org

Get Free Email and Do More On The Web. Visit http://www.msn.com
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org